Jump to content
Important Survey - Please Participate ×

2 months off CT Xanax Dr visit today no help and no end in sight!


[Ma...]

Recommended Posts

I'm losing hope fast! My symptoms are horrific and a complete night And dibilatating. My brain feels like it's been permanently damaged and I can't take it anymore! Severe confusion, losing touch with reality, can't even talk to anyone without my brain having all kinds of crazy and evil going on inside! The head pressure, burning, tingling, head in a vice is horrific and a nightmare! DP, DR, and horrible evil cloud of intrusive thoughts in my head I don't even control it anymore it's just there and I have to grab my head try to find whatever little part of me that's left to fight it off! I feel like I'm psycho and my thoughts are not my own! I feel like I'm gonna die went to the grocery store last night and couldn't even hardly walk without fear of falling over and passing out being extremely confused and not even knowing what was hardly going on! Went into the bathroom at the doctor and all I could do is grab my head and scream and cry out I want my brain back! Even writing this o just have all that physical pain in my brain and just this evil cloud surrounding my mind! All of this and when I talked to the doctor today about my symptoms and what to do with the Zoloft I'm taking and if it might be making it worse all she wanted to do is up the dose in Zoloft to 200mg from 100mg and put my on a antipsychotic drug on top of that! It's crazy! These doctors have no clue and all they want to do is keep pushing more drugs down your throat when it was the drugs that destroyed my brain and my life to begin with! Needless to say I'm trying to switch doctors after today but looking for some help advice and hope cause this is miserable and it's still hard for me to understand how people can take these drugs for longer periods of time and higher doses and have little to no WD or atleast see some improvement after 2 months but mine seem to be getting worse and not better!
Link to comment
Share on other sites

Hi MNB,  I know this feeling only to well it is absolutely terrible ...those dark destroying thoughts that keep on talking and talking... all I can say is ..It does go away...I had these all day and night and I put on here about this because i was shocked with this ... I even saw evil little monsters and I thought they followed me around waiting on the stairs ect...the horrible nightmares and the continuous thoughts that I wasn't normal ...not human and that only now am I getting to know it ... the thoughts of my symptom's not being withdrawal because I just am not like others ..they are different to me ...I don't feel ..I don't think...I can't feel emotions ...I can't cry or be sad ..Just a cold blank being but not human ...not like everyone else ... this and the unbalanced sensation..the electric surging through me was horrible ...I couldn't feel my feet just the heavy pulled down feeling ...my brain was cold empty and staring ... loud voices loud noises screeching ..light blaring too bright .and my words were jumbled ...no words were right ..just a conundrum of jumbled words ...this does go away ..it just slowly leaves and this one doesn't usually come back...emotions change to what they were and even moreso ..they do get fully charged ... keep on pushing through this and I agree the doctors will only see us as problems to be shut up!!!!  they don't want to know because they're guilty ...they harmed and hurt us and will never admit it ....there is an hour and a half video on you tune ..it is called physcotic drugs  the lies about them...I just can't remember the name but there are doctors ...speakers  politicians even some pharmacy workers talking about them ..how they push them because it is a billion dollar Industry ...they even pay millions for holidays for some speakers to tell lies lies and more lies ...many on there who have lost Sons daughters brothers sisters ..all committed suicide withing a a few days of taking them ...their minds and brains so badly affected .... know one new it was the tablets ... we now know so please just wait and this will leave you alone ...it isn't a long lasting one ...just give it a little time ...Love Tass . :( x
Link to comment
Share on other sites

Thank you for the support but it is miserable and I feel like I'm losing my mind! I don't even control the thoughts anymore and I can't even have a conversation with anyone with having evil in my brain and if I sit still and try and watch tv it's worse just a constant cloud of darkness and evil going all the time no matter what the situation! That and the extreme pressure and numbness, burning head in a vice and the confusion with DP/DR are the worst symptoms by far and they seem to have gotten worse and not better and I just wander if the Zoloft may be making the thoughts and the psych symptoms worse? I have completely lost me and my life! I can't do anything like work or even go out in public much and even just setting here nothing but pressure in my head and pure evil and when I lay down at night it's worse! I know what you mean when you say going out in public and not feeling normal caus I was out today and had two appointments and the whole time I just looked around at others living their lives and being happy and enjoying life and knowing the misery I am in and all the craziness in my head I just felt like my life is over!
Link to comment
Share on other sites

×
×
  • Create New...